# SDR QXEA2018030200082

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,181 hours, 42,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR DIFFICULT TO OPEN AND CLOSE.  REMOVED FROM SERVICE.   RESET THE AFT PAX DOOR IAW FIM 52-00-00-810-801, LUBRICATED THE DOOR SEAL. OPS CHECKED GOOD.  RETURNED TO SERVICE.
